How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ashori Your Own Question
Dr. Ashori
Dr. Ashori, Doctor (MD)
Category: Health
Satisfied Customers: 524
Experience:  Urgent Care Physician
96392890
Type Your Health Question Here...
Dr. Ashori is online now
A new question is answered every 9 seconds

Iam 72 yrs old now i have had blood spots about five yrs ago

Customer Question

hi iam 72 yrs old now i have had blood spots about five yrs ago and had them lazer off i now have them back now for a year now and i have more blood spots now and more on the left side and the left side hurts a little when i sit down is there anything i can treatthem at home
JA: In general, how has your health been lately?
Customer: good
JA: Anything else in your medical history you think the doctor should know?
Customer: well he knows i had heart by pass surgery 6 yrs ago and i have been on prednisone for 36 yrs for asthma and i have a enlarge prostate my numbers are good 0.6
Submitted: 6 months ago.
Category: Health
Expert:  Dr. Ashori replied 6 months ago.

Hi Dr Ashori here, give me a moment to reply please.

Expert:  Dr. Ashori replied 6 months ago.

Can you tell me where these blood spots are that you are referring to?

Customer: replied 6 months ago.
on my testicles left and the right more on the left side and it hurts sometimes when iam sitting
Customer: replied 6 months ago.
also is there someway i can take care of this at with home treatment
Expert:  Dr. Ashori replied 6 months ago.

Unfortuantely these things don't go away on their own. There is a chance to keep treating them with laser but it usually will come back. However, you can use a topical steroid on them such as hydrocortiisone and that will decrease the chance of them hurting.

Expert:  Dr. Ashori replied 6 months ago.

There is a cream called Aldara that might help as well. Talk to your doctor about it.

The steroid cream would be applied 3x a day for 2 weeks at a time.

The Aldara is used for 1 month at a time.